Journal of Symbolic Logic

Some Remarks on Modular Regular Types

Anand Pillay

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 3 (1991), 1003-1011.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743746

Digital Object Identifier
doi:10.2178/jsl/1183743746

Mathematical Reviews number (MathSciNet)
MR1129162

Zentralblatt MATH identifier
0749.03024

JSTOR
links.jstor.org

Citation

Pillay, Anand. Some Remarks on Modular Regular Types. J. Symbolic Logic 56 (1991), no. 3, 1003--1011. doi:10.2178/jsl/1183743746. https://projecteuclid.org/euclid.jsl/1183743746


Export citation